標題: Adaptive fuzzy sliding mode controller for linear systems with mismatched time-varying uncertainties
作者: Tao, CW
Chan, ML
Lee, TT
電控工程研究所
Institute of Electrical and Control Engineering
公開日期: 1-Apr-2003
摘要: A new design approach of an adaptive fuzzy sliding mode controller (AFSMC) for linear systems with mismatched time-varying uncertainties is presented in this paper. The coefficient matrix of the sliding function can be designed to satisfy a sliding coefficient matching condition provided time-varying uncertainties are bounded. With the sliding coefficient matching condition satisfied, an AFSMC. is proposed to stabilize the uncertain system. The parameters of the output fuzzy sets in the fuzzy mechanism are on-line adapted to improve the performance of the fuzzy sliding mode control system. The bounds of the uncertainties are not required to be known in advance for the presented AFSMC. The stability of the fuzzy control system is guaranteed and the system is shown to be invariant on the sliding surface. Moreover, the chattering around the sliding surface in the sliding mode control can be reduced by the proposed design. approach. Simulation results are included to,illustrate the effectiveness of the proposed AFSMC.
URI: http://dx.doi.org/10.1109/TSMCB.2003.810443
http://hdl.handle.net/11536/28000
ISSN: 1083-4419
DOI: 10.1109/TSMCB.2003.810443
期刊: IEEE TRANSACTIONS ON SYSTEMS MAN AND CYBERNETICS PART B-CYBERNETICS
Volume: 33
Issue: 2
起始頁: 283
結束頁: 294
Appears in Collections:Articles


Files in This Item:

  1. 000181656500010.pdf